# SDR SIMA20131216003

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 26,774 hours, 19,078 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL CAUTION MESSAGE DECLARED EMERGENCY.
